Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vertigo in right ear - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

Doctor :   Hi
Doctor :  
How can i help you?
Doctor :  
Please proceed with the query?
User :   hello. im a truck driver. i was running through the mountains and my ears started to hurt. i plugged my nose and closed my mouth and gently pushed against the pressure.
Doctor :  
Ok
User :   i heared a wet tearing noise in my right ear.
Doctor :  
Ok
User :   there was no pain but now i get dizzy for a second every couple of minutes. what could that be?
Doctor :  
May i know your age and gender?
User :   31/ male
Doctor :  
When did this happen?
User :   about 2 weeks ago
Doctor :  
Are you having any discharge from the ear?
User :   no
Doctor :  
Are you running fever/ nasal discharge or sore throat?
User :   i was then. not any more.
Doctor :  
Are you having any hearing impairment?
User :   no.
Doctor :  
Ok
Doctor :  
You may be having some mild vertigo.
Doctor :  
The cause for it might be infection.
Doctor :  
This usually settles on its own in a day or two.
Doctor :  
Do not worry much about it.
Doctor :  
I shall give you some remedies for it.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor